# SDR FDEA200904201360

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1105
- Condition: Damaged
- Location: Bs1000 S4l-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1000, FROM S-3L - S-3R, HAS MISDRILLED HOLES.  CUTOUT DAMAGED AREA OF FRAME, BS 1000, BETWEEN S-4R - S-4L, IAW SRM 53-00-07.  REMOVED STRINGER CLIPS ON S-4L AND S-4R IAW SRM 51-40-02.  RECEIVED NEW FRAME ON MAE TRAVELER NR T9/787787 AND CHANNEL 1 AND 2 ON MAE TRAVELER NR T9/787799 AND   T9/787798.  LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 51-40-02.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED REPLACEMENT FRAME AND CHANNELS IAW SRM 53-00-07, REPAIR NR 1.  THIS REPAIR IS CLASSIFIED AS A CAT "A", MAJOR REPAIR.
